# SDR SWAA2016010647713

- Difficulty date: December 2, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 59,838 hours, 35,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57331
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD, REPAIR DAMAGED DUE TO INTERFERENCE WITH INTERCOSTAL WITH GALLEY & LAVATORY SUPPORT HARD POINT FITTINGS, AT BS 986, BETWEEN RBL 45.5 - 24.75.  REPAIRED CHORD IAW SRM & DWG.
